# SDR AUS20030822

- Difficulty date: April 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1016400109
- Condition: Corroded
- Location: Vertical Stab
- Part time: 18,997 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER REAR SPAR ANGLES PNO 101-640010-9 AND PN 10164001010 CONTAINED INTERGRANNULAR CORROSION. CORROSION ORIGINATED FROM RIVETS.
